# SDR REXA201100888

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,699 hours, 22,038 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS CAUTION MSG IN FLIGHT; 0 PERCENT HYDRAULIC FLUID INDICATION.  EMERGENCY DECLARED.  FOUND LOOSE LINE ON 3B HYD PUMP.  TIGHTENED LINE & OP/C CHECKS NORMAL & LEAKS CHECKS GOOD.  FOUND HYD LEAKING WHICH WAS CAUSED BY A DAMAGED O-RING.  REMOVED AND REPLACED O-RING.  SERVICED HYD SYSTEM NR 3A IAW AMM 12-12-29.  PERFORMED OPS CHECK.  NO LEAK FOUND.  A/C OK FOR RETURN TO SVC.
